Journal of Fixed Point Theory and Applications
The Journal of Fixed Point Theory and Applications (JFPTA) provides a publication forum for an important research in all disciplines in which the use of tools of fixed point theory plays an essential role. Research topics include but are not limited to:
(i) New developments in fixed point theory as well as in related topological methods;
- Degree and fixed point index for various types of maps,
- Algebraic topology methods in the context of the Leray-Schauder theory,
- Lefschetz and Nielsen theories,
- Borsuk-Ulam type results,
- Vietoris fractions and fixed points for set-valued maps.
(ii) Ramifications to global analysis, dynamical systems and symplectic topology,
- Degree and Conley Index in the study of non-linear phenomena,
- Lusternik-Schnirelmann and Morse theoretic methods,
- Floer Homology and Hamiltonian Systems,
- Elliptic complexes and the Atiyah-Bott fixed point theorem,
- Symplectic fixed point theorems and results related the Arnold Conjecture.
(iii) Significant applications in nonlinear analysis, mathematical economics and computation theory;
- Bifurcation theory and non-linear PDE-s,
- Convex analysis and variational inequalities,
- KKM-maps,theory of games and economics,
- Fixed point algorithms for computing fixed points.
(iv) Contributions to important problems in geometry, fluid dynamics and mathematical physics;
- Global Riemannian geometry,
- Nonlinear problems in fluid mechanics.
A limited number of expository and survey articles will also be published.
J. Fixed Point Theory Appl.
First published in 2007
1 volume per year, 4 issues per volume
approx. 880 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1661-7738 (print)
ISSN 1661-7746 (electronic)
AMS Mathematical Citation Quotient (MCQ): 0.53 (2013)
- 16 Volumes
- 30 Issues
- 355 Articles
- 18 Open Access
- 2007 - 2014 Available between
Nicolae-Adrian Secelean (May 2015)
To view the rest of this content please follow the download PDF link above.